G. Dall-'aglio, Sugli estremi dei momenti delle funzioni di ripartizione doppia Annali della Scuola Normale Superiore di Pisa-Classe di Scienze, pp.35-74, 1956.

M. Bernard-de, From repeated games to brownian games, Annales de l'IHP Probabilités et statistiques, pp.1-48, 1999.

M. Bernard-de, Price dynamics on a stock market with asymmetric information, Games and economic behavior, vol.69, issue.1, pp.42-71, 2010.

B. De, M. , and H. Saley, On the strategic origin of brownian motion in finance, International Journal of Game Theory, vol.31, issue.2, pp.285-319, 2003.
URL : https://hal.archives-ouvertes.fr/hal-00259737

D. Gale, Equilibrium in a discrete exchange economy with money, International Journal of Game Theory, vol.13, issue.1, pp.61-64, 1984.
DOI : 10.1007/BF01769865

F. Gensbittel, Analyse asymptotique de jeux répétésrépétésà informationincompì ete, p.39, 2010.

J. Michael, H. Stanley, and R. Pliska, Martingales and stochastic integrals in the theory of continuous trading. Stochastic processes and their applications, pp.215-260, 1981.

C. Mallows, A note on asymptotic joint normality. The Annals of Mathematical Statistics, pp.508-515, 1972.

J. Mertens, S. Sorin, and S. Zamir, Repeated games, 1994.

D. Revuz and M. Yor, Continuous martingales and Brownian motion, 1999.

R. Tyrrell and R. , Convex analysis. Number 28, 1970.

W. Rudin, Real and complex analysis. Tata McGraw-Hill Education, 1987.

C. Villani, Optimal transport: old and new, 2008.
DOI : 10.1007/978-3-540-71050-9